# SDR ABXA20221210150

- Difficulty date: December 8, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N762CK
- Make and model: Boeing 767-3P6
- Aircraft serial: 26236
- Aircraft time: 92,592 hours, 28,618 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

LOW SPEED ABORT LESS THAN 70 KIAS AUTO THROT DISC ANNUCIATED. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE DEFERRED AUTO THROTTLE SYSTEM IAW MEL 22-30-1A. AIRCRAFT RETURNED TO SERVICE
